# SDR HALA2015031000033

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 49,487 hours, 9,015 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT EVENT, LT ENGINE PRV EICAS ILLUMINATED ON CLIMBOUT.  R & R LT ENGINE  PRESSURE REGULATING VALVE IAW AMM 36-11-18-004-001-002, AND AMM 36-11-18-404-017-002.  LEAK AND OPS CK OK.  RAN ENGINE IAW AMM 71-00-00.  BLEED OPS NORMAL.  LT ENGINE PRV DID NOT ILLUMINATE, OK FOR SERVICE.
